# SDR J8GA2019021900001

- Difficulty date: February 15, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N729T
- Make and model: Gulstm G1159C
- Aircraft serial: 1141
- Aircraft time: 11,912 hours, 6,807 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 5004909
- Part serial: FEB9037
- Condition: Cracked
- Location: Landing Gear
- Part time: 1,150 hours, 600 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATC REPORTED THAT THE AIRCRAFT HAD LOST A TIRE DURING TAXI. CREW REDUCED THE FUEL LOAD BY GOING INTO A HOLDING PATTERN AND RETURNED TO AIRPORT. THEY DID A FLY BY TO CONFIRM AND LANDED THE AIRCRAFT WITHOUT ANY ISSUES. UPON CLOSER INSPECTION MAINTENANCE FOUND A NR 3 WHEEL HAD CRACKED AROUND THE INBOARD LIP OF THE RIM WHICH CAUSED THE TIRE TO DEPART THE RIM.
